# SDR EE4Y2024072820518

- Difficulty date: July 28, 2024
- Submitted: July 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 33,801 hours, 22,428 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 533152-01-7-001 ON STRINGER 41 LH  AT FR33+230MM SPOT CORROSION WAS FOUND. THE STRINGER WAS REPAIRED FOLLOW THE REPAIR INSTRUCTIONS IAW A320 SRM 53-21-13-300-018 FIG 001. THIS IS A PERMANENT REPAIR CAT B AND MUST BE INSPECTED IAW A320 SRM 53-21-13-205-018 TABLE 1.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P182 ITEM 1-25.
